# SDR R61A20100162

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 9,781 hours, 5,680 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR HANDLE WAS HARD TO USE.  MAINTENANCE PERFORMED OPS CHECK OF R-1 DOOR PER EMB AMM, NO FAULTS FOUND AND A/C WAS RETURNED TO SERVICE.
